# SDR AALA201709129021

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD SERVICE DOOR GIRT BAR FITTING ATTACH POINT SHOWS SIGNS OF CORROSION AROUND FASTENER HOLES ON SILL PLATE. REOMOED AND REPAIRED CORROSION IAW SRM.
